Its been 2 weeks now since I started on medication...today after 2 weeks I feel better..first week was not easy I take 2x a day a lamivudine/zidovudine at 7 am and 12 hours later at 19.00 then at 23.00 I take sustiva...so my alarm is going 3 times daily for medication ..it was as if my life just turned round theses medication..the day pills I had no complains But sustiva .the evening pill made me feel drunk and when it came to sleeping I just could not.. and when I slept I dreamt terrible dreams( maybe because I was warned about it??) I even got bit depressed and was feeling very tired....
but now the second week started to get better...today first time I slept 5 hours straight and got up with energy and feeling better
I just hope that now my medication is working as it should...I should thank god for every pill I take..i try to at least
What I want to say to others is PLs don't give up
just keep on trying look positive and the medication will feel better too.....
paulcor paulcor
56-60
2 Responses Aug 25, 2014

I responded earlier, but dont know why my response was not posted. By the way, just needed to say, l felt so tired after starting treatment which l take same time at night, l am dealing with tiredness but was told it gets better with time, so l really like and support what you are saying about medication. Thanks. Lets all hang in there and live life.

wow what a thing to go through! i wish you the best of luck and hope u find it within yourself to stay strong and positive to the best of your ability...wishing u all the best. hugs

THANKS sometimes its not easy but being positive about your future and having good people in your life makes things better and better xx

for sure it does and im glad you seem to have support around you which is one of the most important things. It's scary i'm sure but people get through this all the time. One of life's messed up little tests or whatever u wanna call them. Either way. Im not that old I guess but i've already learnt that with every bad experience u always take away something good. You grow, you become humbled, more open minded and just generally better. Always a silver lining u know, sounds cliche but so very very true. Good luck with your meds, good luck with it all :)